but ever since I got it I have been getting yeast infection...
"...Mommy2Kay:\" I have had my IUD (paragard) for almost 5 years but ever since I got it I have been getting yeast infections ... [snip!] ... Would you ...same problem. Except I was on Mirena.
DH ... "
BV infections that would manifest into yeast infections...
"Paragard was nice for about 3 years until I started getting chronic BV infections that would manifest into yeast infections when treated. If you begin to develop infections, don't give it a second... "
my whole life. But I've had wicked yeast infections...
"...am leaning towards trying the Paragard. I'm 50, used a diaphram my whole life. But I've had wicked yeast infections, so I can't use spermacide anymore. My gyno recommened either Paragard or Essur... "
but I had it for 23 months and had BV and a yeast infection...
"...breastfeed, plus I have chronic migraines (affects the type ...makes people fat. I had Paragard, which I loved, but I had it for 23 months and had BV and a yeast infection every month during tha... "
and then had my 1st bacterial infection while the Paragard...
"...annoying for me. I started having yeast infections and then had my 1st bacterial infection while the Paragard was in. A little over ...women personally who LOVE their paragard and have had no is... "
Paragard and Yeast Infection
- did you have this too?
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.